For several years I've had unrelenting indigestion (I also have adrenal fatigue or chronic Lyme...no one is sure). Two endoscopies (last one a year ago) showed nothing of importance. I went on Dexilant for 6 weeks a couple months ago and found it reduced pressure in esophagus (like a gas build up but nothing shifts and it's uncomfortable) but did nothing to reduce frequent burping (I burp after drinking water even!). I stopped the medicine and found since then I am much worse with excessive post nasal drip, queasiness after almost everything I eat, and occasional severe vomiting (not a daily occurrence but very bad when happens, like stomach just has to remove everything.) I thought at first this was "PPI reflux revenge" (acid returning with a vengeance after stopping meds) but it's been over a month off meds so that seems crazy. Only thing that helps stop vomiting is Pepto Bismol, which constipates me. The vomiting can be very intense...then in morning again, I am fine. Amount of mucous coming down from sinuses is ridiculous so now taking Sudafed generic. Important: If you think I should be back on the PPI, please answer this: Why did I not have queasiness/gaggy stomach, excessive post nasal drip or vomiting BEFORE PPI? I am on a low acid diet but not perfect about it and reflux does not seem to be seriously related to what I eat...though some foods make it worse. Taking a probiotic. Can't take it anymore! Any opinions appreciated...!
PND will cause nausea and vomiting and will cause reflux to worsen or trigger a flare....u may have allergies or something along those lines, so see an ENT about the PND that may help alleviate the symptoms u have.....
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.